Hello~I think you should probably see your GP, too much vomiting can cause dehydration as can diarrhea; it is possible that you may have a flu bug especially since you have a fever.
Hello again. I looked up early HIV symptoms, and yes, vomiting and diarrhea can be signs. However, your test came back negative, so again, I highly suggest seeing your GP as the above symptoms can be caused by so many health issues.
I feel for you because I know you have a lot of anxiety. But again, as has already been explained to you, you do not have HIV based on your conclusive negative test results. HIV is not diagnosed by random symptoms. This is not how HIV specialists operate. The tests have ruled out HIV as a concern. I know anxiety makes that hard to accept but you either have to do so or get help with the anxiety.
As to eating nuts and allergies. Allergic reactions to nuts aren't an upset stomach. They are anaphylactic. So, unlikely to be a nut allergy although they may disagree with you. You may want to see your doctor to discuss diverticulitis. This is a GI disorder and nuts and seeds can aggravate it. https://iffgd.org/gi-disorders/diverticulosis-and-diverticulitis/nuts-seeds-and-diverticula/ This second link really discusses how your symptoms match. https://www.mayoclinic.org/diseases-conditions/diverticulitis/symptoms-causes/syc-20371758 Perhaps nuts aren't the best thing for you. Talk to your doctor but let HIV fears go.